Alert archive / West Virginia / Flash Flood Warnings in 2023
Flash Flood Warning 23, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Aug 28, 2023, 7:31 AM EDT for 4 counties in West Virginia. It was in force for 5 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2023, 7:31 AM EDT (11:31 UTC)
- Expired
- Aug 28, 2023, 12:30 PM EDT
- In force
- 5 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Braxton County, WV, Calhoun County, WV, Clay County, WV, Roane County, WV
The radar
The Charleston,WV radar (KRLX), 67 km from the middle of the area, began a volume at 11:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 8:00 AM EDT | FLASH FLOOD | 12 Sse Arnoldsburg, WV | In Nebo, Dawson Fork Creek has risen out of its banks, causing flooding along Nebo Walker Road. |
| Aug 28, 9:30 AM EDT | FLASH FLOOD | 12 Sse Arnoldsburg, WV | Stinson Creek has risen out of its banks and has caused flooding along Nebo Walker Road. |
| Aug 28, 9:45 AM EDT | FLASH FLOOD | 10 N Clay, WV | Murphy Fork has risen out of its banks and has caused flooding along Clinic Road near Big Otter. |
| Aug 28, 10:00 AM EDT | FLASH FLOOD | Stinson, WV | Stinson Creek and West Fork of Little Kanawha River out of its banks and flooding the intersection of Route 16 and Stinson Road, in the vicinity of Stinson Grocery. |
| Aug 28, 11:00 AM EDT | RAIN 4.16 | Dingy, WV | Mesonet station DIGW2 8.7 W Gassaway. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 11.5 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 502 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 907 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
694
WGUS51 KRLX 281131
FFWRLX
WVC007-013-015-087-281630-
/O.NEW.KRLX.FF.W.0023.230828T1131Z-230828T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
731 AM EDT Mon Aug 28 2023
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Southeastern Roane County in central West Virginia...
West Central Braxton County in north central West Virginia...
Southeastern Calhoun County in north central West Virginia...
Northwestern Clay County in north central West Virginia...
* Until 1230 PM EDT.
* At 731 AM EDT, Doppler radar indicated heavy rain across the
warned area. Between 1 and 2 inches of rain have fallen.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Big Otter, Wallback, Amma, Nebo, Servia and Wilsie.
This includes the following streams and drainages...
Tate Creek, Walker Creek, Laurel Creek, Stinson Creek, Big Otter
Creek, Lower Sleith Fork, and Dry Fork.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3852 8126 3856 8130 3865 8113 3870 8103
3874 8093 3875 8084 3872 8080 3869 8080
3867 8083 3864 8086 3857 8106 3850 8123
3853 8119 3853 8122 3853 8125
FLASH FLOOD...RADAR INDICATED
$$
302 follow-up statements
987
WGUS71 KRLX 281307
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
907 AM EDT Mon Aug 28 2023
WVC007-013-015-087-281630-
/O.CON.KRLX.FF.W.0023.000000T0000Z-230828T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Braxton WV-Calhoun WV-Clay WV-Roane WV-
907 AM EDT Mon Aug 28 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT THIS
AFTERNOON FOR SOUTHEASTERN ROANE, WEST CENTRAL BRAXTON, SOUTHEASTERN
CALHOUN AND NORTHWESTERN CLAY COUNTIES...
At 907 AM EDT, Doppler radar indicated heavy rain across the warned
area. Between 1.5 and 4 inches of rain have fallen, with amounts
near 5 inches occurring in Nebo including Sleight Creek. Additional
rainfall amounts up to 1 inch are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Big Otter, Wallback, Amma, Nebo, Servia and Wilsie.
This includes the following streams and drainages...
Tate Creek, Henry Fork, O'Brein Fork, Walker Creek, Laurel Creek,
and Big Otter Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3852 8126 3856 8130 3865 8113 3870 8103
3874 8093 3875 8084 3872 8080 3869 8080
3867 8083 3864 8086 3857 8106 3850 8123
3853 8119 3853 8122 3853 8125
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
30540
WGUS71 KRLX 281624
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
1224 PM EDT Mon Aug 28 2023
WVC007-013-015-087-281634-
/O.EXP.KRLX.FF.W.0023.000000T0000Z-230828T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Braxton WV-Calhoun WV-Clay WV-Roane WV-
1224 PM EDT Mon Aug 28 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 1230 PM EDT THIS AFTERNOON FOR
SOUTHEASTERN ROANE, WEST CENTRAL BRAXTON, SOUTHEASTERN CALHOUN AND
NORTHWESTERN CLAY COUNTIES...
Although the threat for flash flooding has ended, please continue to
heed remaining road closures as creeks and streams will be elevated
through the afternoon.
LAT...LON 3852 8126 3856 8130 3865 8113 3870 8103
3874 8093 3875 8084 3872 8080 3869 8080
3867 8083 3864 8086 3857 8106 3850 8123
3853 8119 3853 8122 3853 8125
$$
30What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 6:11 AM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Aug 28, 6:11 AM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 611 AM EDT Mon Aug 28 2023 .SYNOPSIS... Broad synoptic ascent aloft, an inverted surface trough and strong moisture gradient yields unsettled weather through Tuesday night. High pressure brings dry weather thereafter. && .NEAR TERM /THROUGH TONIGHT/... As of 600 AM Monday... Increased PoPs to numerous this morning where elevated showers are filling in between Logan and Sutton. Otherwise forecast was on track. As of 120 AM Monday... Patchy fog is possible this morning where any breaks in the clouds can occur, any fog burns off through 9 AM. The dominant features affecting sensible weather through the near term: * A tropical moisture plume characterized by precipitable water values near 2 inches along the Atlantic Coastal Plain, decreasing to around 1.75 inches across our southeast and with with much lesser values, generally less than 1 inch across the Ohio Valley. This sets up a decent column moisture gradient that wiggles around some, but roughly bisects our forecast area from southwest to northeast. * Background synoptic ascent associated with a rather persistent right entrance region of a ~100KT H250 jet streak extending into the northeast. * Low level ascent associated with an inverted surface trough in the vicinity of the aforementioned moisture gradient. The main concern through the period will be locally heavy downpours with any activity in the very moist, tropical influenced column with minimal steering flow. Deep warm cloud depths with wet bulb zeros in excess of 14kft feet and skinny CAPE profiles yield at least a marginal concern for localized high water issues beneath any heavier downpours. The main areas for concern will be those closest to the tropical plume - our southeastern tier of counties and along the inverted trough axis that is expected to extend roughly along I-79 where moisture convergence may yield more precipitation coverage. Despite the fringe of the jet overhead, 0-6KM flow is generally at or below 20KTs with winds increasing only above H500. Given this, severe weather is unlikely outside of storm scale interaction. While activity should be diurnally enhanced with heating, the aforementioned synoptic ascent aloft will keep precipitation chances going into the overnight tonight, although thunder chances should wane. Cloud cover should help limit overnight fog formation, but at least patchy fog will be possible with any breaks in the clouds. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... As of 320 AM Monday... The soggy setup over the mountains to start the work week in the near term, continues Tuesday into Tuesday night, albeit with subtle changes. The forecast area in general remains in the persistent right entrance region of the upper level northern stream jet, until Tuesday night, with the northern stream mid-upper level flat wave associated with the jet max moves on off to the northeast. Mid-level flow increases slightly, slightly increasing cell motion, while wetbulb zero heights decrease to about 12 kft, all of this decreases the heavy rain potential slightly while increasing the threat for strong afternoon thunderstorms slightly. Overall, the heavy rain threat remains greater than the severe thunderstorm threat amid narrow CAPE. After lowering early Tuesday morning, PW values increase to from around 1.25 inches over the northern mountains to close to two inches over the southern mountains, as another southern stream mid-upper level short wave arrives. These values then flatten out to around 1.5 inches Tuesday night, as the short wave cruises on by and the low level inverted trough breaks down. These factors couple with the diurnal heating and cooling cycle to increase rainfall coverage in and near the mountains Tuesday, with the chance even extending back into the middle Ohio Valley Tuesday afternoon, and then decrease coverage west to east Tuesday night. Explicit forecast precipitation amounts Tuesday through Tuesday night are in the one to two inch range in the mountains, quickly dropping to a half inch or less just west of the mountains, to nil along and west of the Ohio River. Several individual models hit Pocahontas County hard with 3 to 5 inches even though upslope on light southerly flow there is weak. A few models also spill one to two inch amounts back a bit west of the mountains. A much stronger northern stream short wave trough and stout surface cold front push through on Wednesday, quickly breaking down the soggy pattern first thing in the morning, as increased mid level flow brings in much drier air from the west. The chance for showers cuts off before dawn Wednesday morning, and then morning fog and stratus give way to afternoon sunshine. Wednesday night will be dry as high pressure builds toward the area from the northwest, but stratus may form overnight beneath the post-frontal inversion. The strong northern stream trough will also ensure that Idalia passes to the southeast of the area Wednesday through Wednesday night. Central guidance reflects below normal temperatures and small temperature ranges amid cloud and, on Wednesday, cold advection. && .LONG TERM /THURSDAY THROUGH SUNDAY/... As of 320 AM Monday... The latter portion of the work week, and the long Labor Day weekend, bring a welcome period of dry weather, as high pressure builds at the surface, and then the mid and upper levels. Thursday morning may start with fog and stratus beneath the post-frontal inversion, and then subsequent mornings start with valley fog. Central guidance reflects below normal temperatures as surface high pressure builds to end the work week, returning to at least normal with increased diurnal ranges during the Labor Day weekend, as mid- upper level high pressure builds. && .AVIATION /10Z MONDAY THROUGH FRIDAY/... As of 600 AM Monday... Any fog in the better protected valleys this morning lifts and dissipates through 14Z. Scattered to numerous showers and thunderstorms are expected today, mainly affecting terminals east of I-77, but couldn't rule out a brief shower at HTS/PKB as well. Showers and storms will be quite slow moving and be capable of producing locally heavy rain that may reduce the visibility to 1-3SM at times. Precipitation intensity will decrease but not end with loss of heating this afternoon as background synoptic ascent remains atop a moist column. Ceilings during the day will generally fall into the 020-050 range with some local IFR ceilings possible with and behind any heavier precipitation cores. Some patchy fog will be possible in the valleys tonight, aided by precipitation that falls during the day, but limited by significant cloud cover. Winds light and generally northerly, except gusty and erratic near any thunderstorms. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z TUESDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Precipitation coverage through the day may be hit and miss around the terminals. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 10 11 12 13 14 15 16 17 18 19 20 21 EDT 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17 CRW CONSISTENCY M M H M H H M H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY M M H H M H H H H H H H EKN CONSISTENCY L L L L M H M M H H M H PKB CONSISTENCY L L H H H H H H H H H H CKB CONSISTENCY L L M H H H H H H H H H AFTER 12Z TUESDAY... IFR possible in valley fog most mornings this week. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...TRM/JP NEAR TERM...JP SHORT TERM...TRM LONG TERM...TRM AVIATION...JP
Hazardous weather outlook, Aug 28, 4:41 AM EDT, 2 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 441 AM EDT Mon Aug 28 2023 VAZ003-004-WVZ013-015-016-018-024>034-039-040-515>526-290845- Dickenson-Buchanan-Lincoln-Kanawha-Roane-Calhoun-Mingo-Logan-Boone- Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur- Barbour-Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 441 AM EDT Mon Aug 28 2023 This Hazardous Weather Outlook is for southwest Virginia, and portions of central, northeast, northern, southeast and southern West Virginia. .DAY ONE...Today and Tonight. Slow moving showers and storms producing locally heavy rain may yield isolated high water issues today into tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Slow moving showers and storms producing locally heavy rain may yield isolated high water issues Tuesday into Tuesday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-014-017-019-020- 290845- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Putnam-Wirt-Ritchie-Doddridge- 441 AM EDT Mon Aug 28 2023 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, and portions of central, northern, southern and western West Virginia. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Special weather statement, Aug 28, 6:23 AM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Charleston WV
623 AM EDT Mon Aug 28 2023
WVZ015-026-281100-
Boone WV-Kanawha WV-
623 AM EDT Mon Aug 28 2023
...Heavy downpours impacting portions of southeastern Kanawha and
northeastern Boone Counties through 700 AM EDT...
At 619 AM EDT, Doppler radar was tracking heavy showers along a line
extending from 7 miles north of Pratt to 7 miles northeast of
Madison. Movement was northeast at only 10 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Charleston, Madison, Chesapeake, Marmet, Belle, Cedar Grove, East
Bank, Glasgow, Pratt, Coal Fork, Handley, Seth, Dawes, Prenter,
Ashford, Sharon, Foster, Pond Gap, and Racine.
This includes West Virginia Turnpike between mile markers 78 and 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
The rain may intensify or persist, so be certain to monitor local
radio stations and available television stations for additional
information and possible warnings from the National Weather Service.
Excessive runoff from heavy rainfall will cause elevated levels on
small creeks and streams, and ponding of water in urban areas,
highways, streets and underpasses, as well as other poor drainage
areas and low lying spots. In hilly terrain there are hundreds of
low water crossings which are potentially dangerous in heavy rain.
Do not attempt to travel across flooded roads. Find alternate routes
or move to higher ground.. The water depth may be too great to allow
your car to cross safely. It takes only a few inches of swiftly
flowing water to carry vehicles away.
&&
LAT...LON 3811 8184 3850 8130 3829 8124 3796 8168
TIME...MOT...LOC 1019Z 238DEG 9KT 3831 8135 3811 8169
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
12Local storm report, Aug 28, 7:21 AM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
721 AM EDT Mon Aug 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 AM Flash Flood 2 SSW Chesapeake 38.19N 81.55W
08/28/2023 Kanawha WV 911 Call Center
High water being observed at the
intersection of Cooper Hollow Road and
Fields Creek Road.
&&Local storm report, Aug 28, 7:25 AM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
725 AM EDT Mon Aug 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 AM Flash Flood Cedar Grove 38.22N 81.43W
08/28/2023 Kanawha WV 911 Call Center
High water is being observed along Kelleys
Creek Road near the intersection of
Horsemill Hollow Road.
&&Local storm report, Aug 28, 7:28 AM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
728 AM EDT Mon Aug 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 AM Flash Flood 3 SSE Chesapeake 38.19N 81.51W
08/28/2023 Kanawha WV 911 Call Center
High water is being observed in a
neighborhood along Bradley Road in
Slaughters Creek.
&&Local storm report, Aug 28, 7:31 AM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
731 AM EDT Mon Aug 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 AM Flash Flood 3 SW East Bank 38.18N 81.49W
08/28/2023 Kanawha WV 911 Call Center
High water being observed at Little Creek
Road and Slaughters Creek Drive in Chelyan.
&&The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 8:25 PM EDT | Flash Flood Warning | RLX | McDowell | 4 hr |
| Aug 28, 6:23 AM EDT | Special Weather Statement | RLX | Boone, Kanawha | 37 min |
| Aug 28, 6:34 AM EDT | Flash Flood Warning | RLX | Kanawha | 7 hr |
| Aug 28, 7:17 AM EDT | Flash Flood Warning | RLX | Boone, Kanawha | 6 hr |
| Aug 28, 7:27 AM EDT | Flash Flood Warning | RLX | Boone | 5 hr |
| Aug 28, 7:58 AM EDT | Flash Flood Warning | RLX | Clay, Kanawha, Roane | 4 hr |
| Aug 28, 8:05 AM EDT | Flash Flood Warning | RLX | Boone, Kanawha | 6 hr |
| Aug 28, 10:22 AM EDT | Flash Flood Warning | RLX | Boone | 3 hr |
| Aug 28, 1:10 PM EDT | Areal Flood Warning | RLX | Boone, Kanawha | 3 hr |
| Aug 28, 1:58 PM EDT | Areal Flood Warning | RLX | Kanawha | 3 hr |
| Aug 28, 3:33 PM EDT | Areal Flood Warning | RLX | Braxton, Calhoun, Clay, Roane | 9 hr |
| Aug 28, 5:06 PM EDT | Special Weather Statement | RLX | Upshur | 24 min |
| Aug 28, 5:30 PM EDT | Special Weather Statement | RLX | Barbour | 30 min |
| Aug 28, 5:57 PM EDT | Special Weather Statement | RLX | Barbour | 33 min |
| Aug 28, 6:29 PM EDT | Special Weather Statement | RLX | Barbour | 31 min |
| Aug 28, 6:39 PM EDT | Special Weather Statement | RLX | Harrison | 36 min |
| Aug 28, 6:54 PM EDT | Special Weather Statement | RLX | Taylor | 36 min |
| Aug 28, 7:25 PM EDT | Special Weather Statement | RLX | Harrison | 35 min |
Nearby
Flash Flood Warnings in West Virginia, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.